# SDR VNAA2017011000009

- Difficulty date: January 10, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 2,189 hours, 2,016 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 245906
- Part serial: C13212
- Condition: Faulty
- Location: Cockpit
- Part time: 30,455 hours, 30,642 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT. REMOVED AND REPLACED THE INCANDESCENT DIMMER.
